Skip to main content

Sankar P. Dutta

Profile picture for Sankar P. Dutta

Contact Information

Department of Mathematics
331 Altgeld Hall, MC-382
1409 W. Green Street
Urbana, IL 61801

Research Description

My research interests are in Commutative Algebra, specifically 1) Intersection Mulitplicity and related problems, 2) Canonical element conjecture and related problems, 3) Characteristic p ( > 0 ) techniques and its applications, and 4) Several homological questions and conjectures.


Ph.D., University of Michigan, 1981

Additional Campus Affiliations

Professor, Mathematics

Recent Publications

Dutta, S. P. (2021). Local cohomology of module of differentials of integral extensions. Journal of Algebra, 582, 136-156.

Dutta, S. P. (2016). The monomial conjecture and order ideals II. Journal of Algebra, 454, 123-138.

Dutta, S. P. (2015). On a consequence of the order ideal conjecture. Journal of Pure and Applied Algebra, 219(3), 482-487.

Dutta, S. P. (2015). On modules of finite projective dimension. Nagoya Mathematical Journal, 219(1), 87-111.

Dutta, S. P. (2013). Intersection multiplicity on blow-ups. Journal of Algebraic Geometry, 22(1), 85-103.

View all publications on Illinois Experts